A 37-year-old member asked:
Disclaimer

if you're using accutane, does it make acne worse before it gets better?

1 doctor answer
Dr. Ed Friedlander
44 years experience Pathology
Briefly: Hopefully you got a full explanation for this powerful medication before you started. Stay the course. It is worth it.
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 48-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Get with your doctor: A short course of Prednisone added to your treatment may help if indicated, or he/she may know of something else.
A 53-year-old female asked:
Dr. James Eitner
34 years experience Family Medicine
Talk With Doctor: There is no good alternative to accutane, however, there are a couple of possibilities of why his acne is getting worse. In some cases, a temporary w ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Second opinion: I would not advise long term Accutane therapy.Please consult your dermatologist for alternative therpaies.
A 23-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Go see ur Dermatolog: Go see your dermatologist or whoever prescribed your Accutane (it's no longer sold under that brand here in the states). Tell her/him about your conce ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month